# SDR CA000925027

- Difficulty date: August 31, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,308 hours
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hydromech Unit
- Part number: 324485315
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 11,636 hours, 17,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED FUEL LEAKING FROM NR 1 ENGINE COWL DURING WALKAROUND. MAINTENANCE INVESTIGATION REVEALED THAT THE HYDROMECHANICAL FUEL CONTROL UNIT WAS LEAKING. THE FCU. WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. TIME SINCE REPAIR ON THIS UNIT IS 5341 HOURS. A SUPPLEMENTAL REPORT WILL FOLLOW WHEN TEARDOWN RESULTS ARE RECEIVED.// 2000-11-03  TEARDOWN REVEALED EXTERNAL LEAKAGE WA FROM THE CUTOFF VALVE BORE VENT HOLE, AND ATTRIBUTED TO THE CUTOFF VALVE O-RING BEING SET. HONEYWELL REPORT #DB-2549 06 OCT/00.
